RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 4, Pages 129–138 (Mi mvk138)  

On the asymptotic normality in a scheme of allocation of non-equiprobable particle sets

V. P. Chistyakov

Steklov Mathematical Institute of RAS, Moscow

Abstract: A scheme of allocation of non-equiprobable $m$-dependent particle sets into cells is considered. The number of cells and the number of sets of particles are supposed to tend to $\infty$ and to have the same order of growth. Asymptotic formulas for mathematical expectation and variance of the number of empty cells are obtained along with the sufficient conditions for their asymptotic normality.

Key words: $m$-dependent sequences, allocations of sets, asymptotic normality, a number of empty cells.

DOI: https://doi.org/10.4213/mvk138

Full text: PDF file (350 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2+519.214.5
Received 18.III.2013

Citation: V. P. Chistyakov, “On the asymptotic normality in a scheme of allocation of non-equiprobable particle sets”, Mat. Vopr. Kriptogr., 5:4 (2014), 129–138

Citation in format AMSBIB
\Bibitem{Chi14}
\by V.~P.~Chistyakov
\paper On the asymptotic normality in a~scheme of allocation of non-equiprobable particle sets
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 4
\pages 129--138
\mathnet{http://mi.mathnet.ru/mvk138}
\crossref{https://doi.org/10.4213/mvk138}


Linking options:
  • http://mi.mathnet.ru/eng/mvk138
  • https://doi.org/10.4213/mvk138
  • http://mi.mathnet.ru/eng/mvk/v5/i4/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:64
    Full text:6
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018